A 32-year-old member asked:
Help please! is aspartame (nutrasweet) really proven to cause joint pain?
1 doctor answer • 1 doctor weighed in
Dr. Thomas Laffertyanswered
32 years experience
No: Not to my knowledge. Some studies are suggestive but there are no conclusive studies linking aspartame and joint pain as far as i know. If you're not sure if it is affecting, try avoiding aspartame-containing products and see if you notice a difference.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Apr 14, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.